Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Problems with Depo shot?

Ever since I started the Depo shot six months ago, I have been bleeding at least every other week.And usually never stop spotting. Has anyone else had these problems?

Answer Question
 
Anonymous

Asked by Anonymous at 11:20 AM on Oct. 20, 2009 in Just for Fun

Answers (7)
  • nope, I never bled, loved it!
    chefjen

    Answer by chefjen at 11:23 AM on Oct. 20, 2009

  • i did for the first shot and it was annoying i was scare so i kept looking up the symptoms and making sure it was normal on google lol ... so i guess it can be different for every1.
    its one of the side effects .. some women will hve their normal periods other wont even bleed at all other will.
    i was bleeding and spotting for my first shot but right before i got the second shot it stopped - i havent been bleeding or spotting which its a relieve.
    20_mama_3

    Answer by 20_mama_3 at 11:37 AM on Oct. 20, 2009

  • http://contraception.about.com/od/prescriptionoptions/ss/depoprovera_2.htm
    20_mama_3

    Answer by 20_mama_3 at 11:41 AM on Oct. 20, 2009

  • I had that problem and thought it was just my body getting used to it. Continued with the second shot thinking I would adjust but I never did. I stopped the shot after my 2nd one and it messed up my fertility really bad, took me 6 years after that to get pregnant and 2 years just to have a normal period again.

    In hindsight someone told me that the dosage could have been wrong for me, so definitely tell your doctor about it if you plan to continue using it. I don't personally recommend it to anyone, but its your body so I can't tell you what to do. A friend of mine used it for 5 years and loved everything about it but the weight gain.
    kristal2146

    Answer by kristal2146 at 11:42 AM on Oct. 20, 2009

  • i had the bleeding problem, it was practically non stop, it was awful, i took 2 or 3 injections i think before i stopped. It also took me a long time to have a period again once I stopped the depo shot, almost a year and they were getting ready to put me on hormones to start everything again, but i started on my own. It was also about 2 yrs before i got pregnant again, so it messed me up pretty good too.
    SuperMomof3kids

    Answer by SuperMomof3kids at 11:51 AM on Oct. 20, 2009

  • Nope, I spotted a bit during the time I'd have had my first period after I got it, but not again til I quit getting it. I absolutely loved Depo - I'm considering getting it again even though my tubes are tied!
    Anonymous

    Answer by Anonymous at 12:27 PM on Oct. 20, 2009

  • I never had the bleeding while on it. but I had everything else. It made me extremely crazy emotional, depressed, irrational, gain 40lbs the first month on it. Was way bad for my system. heh
    seraphinalynn

    Answer by seraphinalynn at 4:12 AM on Oct. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN